# SDR 07042005

- Difficulty date: July 4, 2005
- Submitted: July 5, 2005
- Operation: Air carrier
- Aircraft: N243CJ
- Make and model: Beech 1900D
- Aircraft serial: UE43
- Aircraft time: 19,797 hours, 30,637 cycles
- Engine: Pwa PT6A67D
- Engine time: 15,013 hours, 23,137 cycles
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: 8210410
- Part serial: 2457382
- Condition: Malfunctioned
- Location: Prop
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LT ENGINE SURGING.  REMOVED AND REPLACED PROPELLER GOVERNOR.
